About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2012 (2012), Article ID 541083, 22 pages
http://dx.doi.org/10.1155/2012/541083
Research Article

New Approach for Solving a Class of Doubly Singular Two-Point Boundary Value Problems Using Adomian Decomposition Method

Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India

Received 13 October 2012; Revised 3 December 2012; Accepted 5 December 2012

Academic Editor: Norbert Heuer

Copyright © 2012 Randhir Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Randhir Singh, Jitendra Kumar, and Gnaneshwar Nelakanti, “Approximate series solution of singular boundary value problems with derivative dependence using Green’s function technique,” Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Randhir Singh, Gnaneshwar Nelakanti, and Jitendra Kumar, “A new efficient technique for solving two-point boundary value problems for integro-differential equations,” Journal of Mathematical Chemistry, 2014. View at Publisher · View at Google Scholar
  • Randhir Singh, and Jitendra Kumar, “An efficient numerical technique for the solution of nonlinear singular boundary value problems,” Computer Physics Communications, 2014. View at Publisher · View at Google Scholar